Discussions that mention vicodin

Pain Management board


OMG - These posts are totally freaking me out!! I am about to try and go off of about a 6x a day Tram habit - (started about 6 mos ago I actually used it to help me kick Vicodin and it worked - unfortunately I got hooked on the Tram - funny how it works like that, huh?) I was really worried about the bad depression part and these posts seem to be confirming my worst fears. I am seeing the doctor next week and she is working out a plan with me which includes Clonidine to help with the physical W/D but it doesn't sound like it will be much help for the horrible depression. Believe it or not I have been sober off alcohol for a long, long time and depression has been one of my big problems. I only take about 10 mg of Prozac a day and I don't think that's going to be any help with what happens when I try to let go of the Tramadol. I am really concerned cause I tried to go down to about 2-3 a day a while ago and it got ugly - irritable, gloomy, hopeless. Before I put a narcotic in my head I had the depression pretty much kicked and I was a pretty happy, energetic girl - The idea of having to face horrible depression is what has kept me taking the Tram. I am so miserable thinking about that dark, gloomy place that depression is!! Once I finally kick this stuff I swear -- NEVER again!

Thanks for letting me rant and get some of my fears out.

j
Dear Arthr Itis,

I am pretty new to this site, but I wanted to share my story of Ultram/Tramadol. I am a pill addict. I have taken everything from Vicodin to Tramadol to Lortab, Xanax, and Oxycotin. I am more of a binge pill popper. I take huge doses of whatever I can get my hands on, and can usually go a couple of weeks without
pain meds, which I take purely for the high.

I lie to my doc to get pain pills, and she prescribes me Tylenol 3 and Tramadol. She gives me 60 Tylenol 3, per month, which I take all of them in 2 or 3 days easily. The drug I have the most problem with is Tramadol. My doc doesn't think it's addictive, so she keeps prescribing them to me. I really wish she wouldn't but I don't have the will power to tell her what is really going on.

Oxycontin is the best high that I have ever had from any pill, but luckily, I don't have any resource to get any. Next to that Tramadol is my drug of choice, although I want to tell you about my experiences with it.

Tramadol is the only drug that I have had withdrawls from. I have taken them for only 2 days, and the 3rd day off of them, I experienced restless body syndrome, which is awful. I get twichy, can't sleep because my muscles won't relax and it just sucks very badly a couple of days. Although I have found that if I take a vicodin or tylenol 3, for a couple days after being off the Tramadol, the WDs aren't nearly as bad.

Anyway, I have been on and off Tramadol for years, and about a year ago, after finishing a bottle of 90 pills in about 4 days, I had 2 seizures. The first one, I was alone, and I layed down to take a nap. When I awoke, my husband had just got home from work, and asked me what happened to my eye. I woke up with a very badly bruised black eye, in which I must have seized out and hit my face on the center console of the couch. I had no clue what had really happened until the very next day, I awoke in the hospital.

I had a grand mal seizure and was rushed to the hospital, meanwhile, the police were called because the paramedics thought that my husband had hit me. I vowed never to take the drug again, but just can't seem to stop.

Since then, I have had at least 6 seizures that I know of. The last one I had was about 3 months ago, when I snapped out of it, and went to the bathroom as if nothing had happened. When I came out of the bathroom, my husband was staring at me with tears in his eyes and a horrified look on his face. I had no idea what had happened until he told me that I had another seizure. He was very upset to find out that I had been taking Tramadol again. After I had told him how much I had taken, he was convinced that I was trying to kill myself, when in actuality, I was just trying to get high.

I vowed to him that I would never take them again, and that I couldn't bare to see the terrified look on his face again, or watch him bawl because he had to witness that.

I flushed the rest of them down the toilet, and about 3 months ago was the last time I took any until today.

Tramadol is the devil. Please stay away from it. I thought I was over them, but today, something else took over, and I filled my prescription. I have already taken 12 of them, and have a small buzz, but am sure I will take more through out the course of the day. I have 120 of them which is like giving a gun to a child.

I am scared that within the next couple of days, my husband will witness another seizure, but I just can't help myself.

Sorry about the long post, but I just want to tell people my story and tell people to STAY AWAY!!!! Please!!!! Tramadol is the devil!!